Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On finitely generated flat modules


Author: Wolmer V. Vasconcelos
Journal: Trans. Amer. Math. Soc. 138 (1969), 505-512
MSC: Primary 13.90
DOI: https://doi.org/10.1090/S0002-9947-1969-0238839-5
MathSciNet review: 0238839
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander, On regular group rings, Proc. Amer. Math. Soc. 8 (1957), 658-664. MR 0087670 (19:390a)
  • [2] M. Auslander and D. Buchsbaum, Invariant factors and two criteria for projectivity of modules, Trans. Amer. Math. Soc. 104 (1962), 516-522. MR 0157987 (28:1215)
  • [3] M. Auslander and O. Goldman, Maximal orders, Trans. Amer. Math. Soc. 97 (1960), 1-24. MR 0117252 (22:8034)
  • [4] N. Bourbaki, Eléments de mathématique. Algèbre commutative, Chapters I-II, Hermann, Paris, 1961. MR 0171800 (30:2027)
  • [5] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [6] S. U. Chase, Direct product of modules, Trans. Amer. Math. Soc. 97 (1960), 457-473. MR 0120260 (22:11017)
  • [7] S. Endo, On semi-hereditary rings, J. Math. Soc. Japan 13 (1961), 109-119. MR 0138664 (25:2107)
  • [8] -, On flat modules over commutative rings, J. Math. Soc. Japan 14 (1962), 284-291. MR 0179226 (31:3475)
  • [9] H. Flanders, Tensor and exterior powers, J. Algebra 7 (1967), 1-24. MR 0212044 (35:2919)
  • [10] C. U. Jensen, A remark on flat and projective modules, Canad. J. Math. 18 (1966), 943-949. MR 0199226 (33:7375)
  • [11] I. Kaplansky, Commutative rings, Queen Mary College Math. Notes, London, 1966.
  • [12] D. Lazard, Sur les modules plats, C. R. Acad. Sci. Paris 258 (1964), 6313-6316. MR 0168625 (29:5883)
  • [13] K. Mount, Some remarks on Fitting's invariants, Pacific J. Math. 13 (1963), 1353-1357. MR 0162824 (29:128)
  • [14] M. Nagata, Some remarks on prime divisors, Mem. Coll. Sci. Kyoto (Ser. A) 33 (1960), 297-299. MR 0118747 (22:9518)
  • [15] W. W. Smith, Projective ideals of finite type, Notices Amer. Math. Soc. 15 (1968), 94. MR 0246864 (40:133)
  • [16] J. R. Strooker, Lifting projectives, Nagoya Math. J. 27 (1966), 747-751. MR 0197514 (33:5679)
  • [17] O. Zariski and P. Samuel, Commutative algebra, Vol. I, Van Nostrand, Princeton, N. J., 1958. MR 0090581 (19:833e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.90

Retrieve articles in all journals with MSC: 13.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0238839-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society